# SDR UPS01235279

- Difficulty date: March 5, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, CRACK AT FUSELAGE FRAME BS 930 ABOVE STR 13L.  CUT OUT DAMAGE SECTION OF FRAME BETWEEN STR 12L & 13L.  INSTALLED FORMED ANGLE REPAIR, HEAT TREATED.
